# SDR REXA95059

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251PX
- Make and model: Saab 340B
- Aircraft serial: 340B251
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING LIGHTS 1B AND 3B INOPERATIVE.  REMOVED AND REPLACED FORWARD EMERGENCY LIGHT BATTERY.  CHECKS GOOD.  (X)
